EconPapers    
Economics at your fingertips  
 

Some rigorous results for random and quasi-periodic potentials

Thomas Spencer

Physica A: Statistical Mechanics and its Applications, 1986, vol. 140, issue 1, 70-77

Abstract: We review some mathematical results and conjectures for random and quasi-periodic Schrödinger operators. The role of localization in certain nonlinear systems is also discussed. In addition we present some general arguments which show that the correlation length exponent v ⩾ 2/d for a wide class of d dimensional random systems including the dilute Ising ferro-magnet.

Date: 1986
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437186902062
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:140:y:1986:i:1:p:70-77

DOI: 10.1016/0378-4371(86)90206-2

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:140:y:1986:i:1:p:70-77